International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1998 / Article

Open Access

Volume 11 |Article ID 525276 | https://doi.org/10.1155/S1048953398000392

A. A. Martynyuk, I. P. Stavroulakis, "Generalized stability of motion of impulsive Lurie-Postnikov systems with structural perturbation", International Journal of Stochastic Analysis, vol. 11, Article ID 525276, 12 pages, 1998. https://doi.org/10.1155/S1048953398000392

Generalized stability of motion of impulsive Lurie-Postnikov systems with structural perturbation

Received01 Feb 1997
Revised01 Nov 1997

Abstract

This paper investigates the absolute stability on s of the zero solution of Lurie-Postnikov systems with impulses and structural perturbation. A number of absolutely stable on s theorems of the Lyapunov type for Lurie-Postnikov systems are proved, extending and generalizing previous work on the subject. These results are applied to some fourth-order Lurie-Postnikov type systems decomposed into two systems.

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views76
Downloads207
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.